# SDR USAABB00078

- Difficulty date: June 8, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 658060021
- Condition: Failed
- Location: Cockpit
- Part time: 51,601 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 188 - EN ROUTE CLT/CDG, CREW EXPERIENCED A DUAL FMC FAILURE (EICAS MESSAGE ''L/R FMC FAIL''.  FLIGHT DIVERTED TO PHL, AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH FMC''S AND THE CAPTAIN''S CLOCK.  (X)
